deposit_your_work

Generalizations of the DERHAM Complex with Applications to Duality Theory and the Cohomology of Singular Varieties

Files in this item

Files Size Format View
article_RIP592_part5.pdf 2.198Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Generalizations of the DERHAM Complex with Applications to Duality Theory and the Cohomology of Singular Varieties
Author: Lieberman, David
Series: The Rice University Studies, Volume 59, Number 2
Issue: Issue 2
Date: 1973-04
Citation: Lieberman, David. (1973). "Generalizations of the DERHAM Complex with Applications to Duality Theory and the Cohomology of Singular Varieties." vol. 59. no. 2, pp. 57-70.
Description: Paper by David Lieberman
URI: http://hdl.handle.net/1911/63115

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)